# SDR SWIA202163337

- Difficulty date: September 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE IS HEAVILY CORRODED BETWEEN F.S. 310.00 AND F.S. 349.00 ON THE OUTBOARD AND INBOARD FACES.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED PAX DOOR SILL ANGLE IAW CRJ 200 SRM 51-42-21 & 51-42-06 REFERENCE CONTINUE CARD FOR WORK PERFORMED.
